排灌机械工程学报
   Home  About Journal  Editorial Board  Author Center  Subscriptions    中文 
Journal of Drainage and Irrigation Machinery Engin  2006, Vol. 24 Issue (5): 1-7    DOI: 10.3969/j.issn.1674-8530.2006.05.001
Article Current Issue| Next Issue| Archive| Adv Search |
Impeller diameter maximum approach for deep well pumps
LU Wei-gang, ZHANG Qi-hua, SHI Wei-dong
Technical and Research Center of Fluid Machinery Engineering, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Copyright © 2011 Journal of Drainage and Irrigation Machinery Engineering
Support by Beijing Magtech Co.Ltd   E-mail: support@magtech.com.cn